# SDR UPS805100

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, F/O'S OTB BACKGROUND LIGHT INOP IN NORMAL AND EMERGENCY.  MAINTENANCE REPAIRED WIRE AT RECEPTACLE.
